Model Reference Robust Control for Nonminimum Phase Systems with Disturbances

Xinkai Chen, Toshio Fukuda

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)123-132
JournalInternational Journal of Control
Volume72
Publication statusPublished - 1999 Jan 20

Cite this

Model Reference Robust Control for Nonminimum Phase Systems with Disturbances. / Chen, Xinkai; Fukuda, Toshio.

In: International Journal of Control, Vol. 72, 20.01.1999, p. 123-132.

Research output: Contribution to journalArticle

@article{0120074407414f83b9cacb012c61dc11,
title = "Model Reference Robust Control for Nonminimum Phase Systems with Disturbances",
author = "Xinkai Chen and Toshio Fukuda",
year = "1999",
month = "1",
day = "20",
language = "English",
volume = "72",
pages = "123--132",
journal = "International Journal of Control",
issn = "0020-7179",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - Model Reference Robust Control for Nonminimum Phase Systems with Disturbances

AU - Chen, Xinkai

AU - Fukuda, Toshio

PY - 1999/1/20

Y1 - 1999/1/20

M3 - Article

VL - 72

SP - 123

EP - 132

JO - International Journal of Control

JF - International Journal of Control

SN - 0020-7179

ER -